MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number H749236310030
Medical Device Problem Codes Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).Device evaluated by mfr.: the device was returned for analysis.A visual examination of the device revealed that the handshake connection was separated and bent.The coil was kinked at the handshake connection.There was blood present within the sheath.The returned wire was frozen within the device due to damages present to the rotalink device and the rotawire.There were numerous severe kinks to the wire preventing removal.
 
Event or Problem Description
It was reported that crossing difficulties or failure occurred.The 98% target lesion was located in the severely tortuous and severely calcified artery.A 1.50mm rotablator rotalink plus was selected for complex percutaneous transluminal coronary angioplasty (ptca).During procedure, it was noted that the device failed to cross the lesion.The procedure was completed.There were no patient complications.However, based on the additional information from the related complaint investigation result, it was confirmed that the burr was stuck.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Reportable based on the additional information from the related complaint investigation result on 05sep2025.It was reported that crossing difficulties or failure occurred.The 98% target lesion was located in the severely tortuous and severely calcified artery.A 1.50mm rotablator rotalink plus was selected for complex percutaneous transluminal coronary angioplasty (ptca).During procedure, it was noted that the device failed to cross the lesion.The procedure was completed.There were no patient complications.However, based on the additional information from the related complaint investigation result, it was confirmed that the burr was stuck.

Brand Name
ROTALINK PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23201390
Report Number2124215-2025-69264
Device Sequence Number10062076
Product Code MCX
UDI-Device Identifier08714729228363
UDI-Public08714729228363
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/04/2026
Device Model NumberH749236310030
Device Catalogue NumberH749236310030
Device Lot Number0034763614
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date10/02/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown